U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

Mixed 150mg codeine with 100ml straight vodka now my chest feels weird & breathing is messed up. what happened?

1 doctor answer1 doctor weighed in
Dr. James Marx
Pain Management 48 years experience
You failed Suicide : Combining pain killers and alcohol is frequently fatal.You are lucky! you probably survived due to the fact that your body processes Codeine poorly and you didn't convert it to morphine. You need help! aa or na might be a good start. There are many sources of help available in your community if you make the effort. You need to recognize your problem, first.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 24, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.